Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Quotients of admissible formal schemes and adic spaces by finite groups

Bogdan Zavyalov

Vol. 18 (2024), No. 3, 409–475
Abstract

We give a self-contained treatment of finite group quotients of admissible (formal) schemes and adic spaces that are locally topologically finite type over a locally strongly noetherian adic space.

Keywords
adic spaces
Mathematical Subject Classification
Primary: 14A99
Milestones
Received: 5 October 2021
Revised: 1 March 2023
Accepted: 1 May 2023
Published: 16 February 2024
Authors
Bogdan Zavyalov
School of Mathematics
Institute For Advanced Study
Princeton, NJ
United States

Open Access made possible by participating institutions via Subscribe to Open.